MathSciNet Relay Station
MathSciNet bibliographic data
MR963489 35J70 (35B45 46E35 58C15)
Franchi, B.; Serapioni, R. Pointwise estimates for a class of strongly degenerate elliptic operators: a geometrical approach. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 14 (1987), no. 4, 527–568 (1988).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement